On the existence of the first integral in an optimal problem with distributed parameters
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1993), pp. 31-34
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_12_a2,
author = {N. G. Bil'chenko and K. G. Garaev},
title = {On the existence of the first integral in an optimal problem with distributed parameters},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {31--34},
year = {1993},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_12_a2/}
}
TY - JOUR AU - N. G. Bil'chenko AU - K. G. Garaev TI - On the existence of the first integral in an optimal problem with distributed parameters JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1993 SP - 31 EP - 34 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_1993_12_a2/ LA - ru ID - IVM_1993_12_a2 ER -
N. G. Bil'chenko; K. G. Garaev. On the existence of the first integral in an optimal problem with distributed parameters. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1993), pp. 31-34. http://geodesic.mathdoc.fr/item/IVM_1993_12_a2/